SciELO - Scientific Electronic Library Online

 
vol.40 issue2On independent position sets in graphsImplicative filters in quasi-ordered residuated systems author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

DAS, Birojit; BHATTACHARYA, Baby  and  KUMAR SAHA, Apu. Some remarks on fuzzy infi topological spaces. Proyecciones (Antofagasta) [online]. 2021, vol.40, n.2, pp.399-415. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2021-02-0024.

Induced fuzzy infi topological space is already introduced by Saha and Bhattacharya [Saha A.K., Bhattacharya D. 2015, Normal Induced Fuzzy Topological Spaces, Italian Journal of Pure and Applied Mathematics, 34, 45-56]. In this paper for the said space, we further analyse some properties viz. fuzzy I-continuity, fuzzy infi open mappings and fuzzy infi closed mappings etc. Also we study product fuzzy infi topological space and establish some results concerned with it.

Keywords : Fuzzy infi topological space; Fuzzy I-continuity; Fuzzy infi open mappings; Fuzzy infi closed mappings; Product fuzzy infi topology.

        · text in English     · English ( pdf )